Discussions By Condition: Medical Stories

Temporal Arteritis

Posted In: Medical Stories 0 Replies
  • Posted By: jrollinsnaz
  • October 15, 2006
  • 01:04 AM

In August, 2003, I was diagnosed with temporal arteritis & polymyalgia
rheumatica--I took 1 dose of 100mg of prednisone, followed with 2 weeks
of 80 mg. When first diagnosed, I had partial loss of vision in left eye, an off-the -chart CRT & aches across my shoulders. Within 2 weeks my vision was pretty much back to normal, & I started weaning down on the
prednisone. After 2 years I was finally off the prednisone, only to have a
flare up of the aches & alot of left eye vision loss.
I have been told by my opthomoligist that my optic nerve was dead--then
I had another opthomoligist tell me that my left eye was not my bad eye--the right one was & that the optic nerve is not dead. Now I' m wondering
what's going on--why my vision really is so much worse in my left eye &
good in my right eye!!! Then I was told that I really did not have a flare
up. I am very confused!!!!!!!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?